# SDR KCSA101184

- Difficulty date: November 26, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 76,409 hours, 14,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHT AT L-1 DOOR HAS LOW VOLTAGE.
